# SDR S2YA05046

- Difficulty date: July 22, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- Engine: Pwa PT6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pcb
- Part number: 1293640455
- Condition: Shorted
- Location: Mlg
- Part time: 2,851 hours, 2,851 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH OF FLIGHT, THE CREW DID NOT RECEIVE THE DOWN AND LOCK INDICATION FOR THE NOSE LANDING GEAR.  THE CREW ALSO NOTED A SMOKE ODOR IN THE COCKPIT.  THE CREW MADE A SAFE LANDING.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND BOTH THE ANNUNCIATOR FAULT DETECT PCB AND THE ANNUNCIATOR CONTROL PCB HAD SHORTS.  MAINTENANCE REPLACED BOTH PCB AND OPS CHECKED THE SYSTEM WITH NO FURTHER DEFECTS NOTED. (K)
